# SDR COMA9960393

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: HSP115B094900
- Condition: Sheared
- Location: Pax Door
- Component: H341433
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN CABIN DOOR IS VERY HARD TO OPEN AND THAT DOOR HANDLE SEEMS TO GET STUCK WHEN PULLING UPWARD ON HANDLE.  WHILE TROUBLESHOOTING THE DOOR HANDLE (P/N 600-31887-11 ITEM NR 5 PAGE 1 FIG 1 RJ IPC CH 52-11-02) FOUND THE PIN (HSP 115BO94-900 ITEM NR 185 IN THE RJ CMM PG 1010 CHAP 52-11-03) FOR THE FLUSH HANDLE LATCH ASSEMBLY TO BE SHEARED, CAUSING THE HANDLE ASSEMBLY TO BIND UP.
